# SDR ASAA2021062335386

- Difficulty date: June 23, 2021
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N527AS
- Make and model: Boeing 737890
- Aircraft serial: 35694
- Aircraft time: 39,004 hours, 13,456 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Cargo Track
- Part number: 146A750123
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AFT CARGO TRACK CRACKED AT STA 727E, 727G, 727H, 727J & 767. GROUNDED - YES. REMOVED & REPLACED RH AFT CARGO TRACK FROM FS 720 TO FS 767+10 IAW B737-800 SRM 53-00-53-2R-3 REPAIR 3.
